Skip to Content

If bruising appears can we stop taking plavix?

Responses (2)

Anonymous 8 Aug 2010

Hi,

Yes, you can stop... it is a serious side effect and get emergency medical help... 911.
Call your doctor ASAP.-

All the best.=

Nebkid 11 Aug 2010

It depends on how bad the bruising is. I personally would never stop taking plavix unless my doctor told me it was ok. Any of the blood thinners may cause bruising but I was told that it is not serious and is to be expected. The benefits of taking plavix outweigh the side effects for most people. Please, please check with your doctor before going off plavix and talk to him/her about the bruising.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Does Plavix cause bruising?

Posted 4 Nov 2009 2 answers

Plavix, aspirin and trapshooting?

Posted 3 Sep 2010 1 answer

How do I stop Plavix?

Posted 26 Jan 2012 1 answer